# SDR AALA20000274

- Difficulty date: February 10, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N301AA
- Make and model: Boeing 767223
- Aircraft serial: 22307
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS FROM SEAT 31 TO LEFT AFT LAVATORY INOPERATIVE.  REPLACED SHORTED WIRE HARNESS UNDER SEAT 35A.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
